Advertisement

Carleman estimates for the laplace-beltrami equation on complex manifolds

  • Aldo Andreotti
  • Edoardo Vesentini
Article

Keywords

Vector Bundle Complex Manifold Topological Vector Space Hermitian Form Curvature Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Andreotti,Coomologia sulle varietà complesse, II:Summer course on « Funzioni e varietà complesse » sponsored by C.I.M.E., Varenna (Italy), Summer 1963, Edizioni Cremonese, Roma.Google Scholar
  2. [2]
    A. Andreotti etH. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes,Bull. Soc. Math. France, 90 (1962), 193–259.zbMATHGoogle Scholar
  3. [3]
    A. Andreotti etE. Vesentini, Sopra un teorema di Kodaira,Ann. Sc. Norm. Sup. Pisa (3)15 (1961), 283–309.zbMATHGoogle Scholar
  4. [4]
    A. Andreotti etE. Vesentini, Les théorèmes fondamentaux de la théorie des espaces holomorphiquement complets,Séminaire Ehresmann, 4 (1962–63), 1–31, Paris, Secrétariat Mathématique.Google Scholar
  5. [5]
    A. Andreotti eE. Vesentini, Disuguaglianze di Carleman sopra una varietà complessa,Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8),35 (1963), 431–434.zbMATHGoogle Scholar
  6. [6]
    N. Bourbaki,Espaces vectoriels topologiques, chap. I–IV, Hermann, Paris, 1953 et 1955.Google Scholar
  7. [7]
    E. Calabi andE. Vesentini, On compact, locally symmetric Kähler manifols,Ann. of Math., 71(1960), 472–507.CrossRefGoogle Scholar
  8. [8]
    T. Carleman, Sur un problème d’unicité pour les systèmes d’équations aux dérivées partielles à deux variables indépendantes,Ark. Mat. Astr. och Fys., 26 B (1939), no 17, 1–9=Édition complète des articles, Malmö, 1960 497–505.Google Scholar
  9. [9]
    J. Dieudonné etL. Schwartz, La dualité dans les espaces (ℱ) et (ℒℱ),Ann. Inst. Fourier, Grenoble,1 (1950), 61–101.Google Scholar
  10. [10]
    K. O. Friedrichs, On the differentiability of the solutions of linear elliptic differential equations,Comm. Pure Applied Math., 6 (1953), 299–325.zbMATHCrossRefGoogle Scholar
  11. [11]
    A. Grothendieck,Espaces vectoriels topologiques, 2e éd., Publicação da Sociedade de Matemática de S. Paulo, São Paulo, 1958.Google Scholar
  12. [12]
    F. Hirzebruch,Neue topologische Methoden in der algebraischen Geometrie, Berlin, Springer, 1958.Google Scholar
  13. [13]
    L. Hörmander, On the uniqueness of Cauchy problem,Math. Scand., 6 (1958), 213–225.zbMATHGoogle Scholar
  14. [14]
    K. Kodaira, On a differential geometric method in the theory of analytic stacks,Proc. Nat. Acad. Sci. U.S.A., 39 (1953), 1268–1273.zbMATHCrossRefGoogle Scholar
  15. [15]
    G. Köthe,Topologische lineare Räume, I, Berlin, Springer, 1960.zbMATHGoogle Scholar
  16. [16]
    E. Magenes eG. Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellittico,Ann. Sc. Norm. Sup. Pisa (3),12 (1958), 247–358.zbMATHGoogle Scholar
  17. [17]
    L. Schwartz, Homomorphismes et applications complètement continues,C. R. Acad. Sci. Paris, 236 (1953), 2472–2473.zbMATHGoogle Scholar
  18. [18]
    J. Sebastião e Silva, Su certe classi di spazi localmente convessi importanti per le applicazioni,Rend. Math. e Appl. (5)14 (1955), 398–410.Google Scholar
  19. [19]
    Séminaire H. Cartan, 1953–1954, Paris, École Normale Supérieure; Cambridge, Mass., Mathematics Department of M.I.T., 1955.Google Scholar
  20. [20]
    J.-P. Serre, Un théorème de dualité,Comment. Math. Helv., 29 (1955), 9–26.zbMATHCrossRefGoogle Scholar
  21. [21]
    E. Vesentini,Coomologia sulle varietà complesse, I:Summer course on «Funzioni e varietà complesse» sponsored by C.I.M.E., Varenna (Italy), Summer 1963, Edizioni Cremonese, Roma.Google Scholar
  22. [22]
    A. Weil,Introduction à l’étude des variétés kählériennes, Hermann, Paris, 1958.zbMATHGoogle Scholar
  23. [23]
    K. Yano andS. Bochner, Curvature de Betti numbers,Ann. of Math. Studies, no 32, Princeton University Press, 1953.Google Scholar
  24. [24]
    G. Zin, Esistenza e rappresentazione di funzioni analitiche, le quali, su una curva di Jordan, si riducono a una funzione assegnata,Ann. di Mat. (4)34 (1953), 365–405.zbMATHCrossRefGoogle Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1965

Authors and Affiliations

  • Aldo Andreotti
  • Edoardo Vesentini

There are no affiliations available

Personalised recommendations